The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Acthar in PN

Mar 12, 2005

Dr. Henry,

Thank you for the response. Is it theoretically possible that Acthar can be used to treat PN.

Response from Dr. Henry

It is possible that drugs that impact the corticotropin/corticosteroid axis might influence peripheral neuropathy. I have not observed that patients with neuropathy who take corticosteroids for other reasons seen to get better as far as the neuropathy goes. I would like to see the results of a carefully done study evauating acthar for peripheral neuropathy before I comment any further. KH

cd count dropped and legs and hands become lean
clinical trial ?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint